... from taking them daily for the last 7 months, tomorrow will be day 3 of no norcos/percosets, does anyone know how crappy I will feel tomorrow if I decide not to take anything?
Day 3 or 4 is usually the worst from pain pill withdrawal. However, I am unfamiliar with tramadol so I don't know if you are making it worse by using those or not. Honestly, it's doable without taking anything "extra". I am two weeks clean from methadone. I was on it for nearly a year at a high dose of 40mgs and tapered to 5mgs before stopping completely. I still don't feel well to be sure BUT I am sober & much much happier than in years. I had a pill addiction that led straight to a heroin addiction. You are doing the right thing. Just don't go back. It's kind of important for you to feel like crap right now so you remember why you wanted to stop in the first place. You can do it! You have already made the most important step, just keep it up and before long you will be completely done & feeling better. The worst should be over for you in the next couple of days.
Tramadol is a synthetic opioid, taking them for withdrawal will only make your withdrawal period longer.
If your addiction was high (no pun intended) on opiates, it will escalate with tramadol as well. Tapering off trams would be your best solution.
Tramadol also has an SNRI quality to it, so if you find yourself depressed after tram cessation, get yourself to a doc fast. Depression is nothing to muck about with.
Best wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2010 • 1 answer
What withdrawl symptoms are serious enough to require hospitalization while detoxing from norco/vic?
Posted 17 Sep 2010 • 2 answers
Back Pain - Taking 120 10/325 Norco in 15 days then 6 Tramadol for 10 days will the Norco show in a?
Posted 21 Jul 2011 • 3 answers
Posted 7 Apr 2012 • 5 answers
Posted 26 Jul 2013 • 3 answers